MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU343415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® tag® thoracic branch endoprosthesis (tbe device): on (b)(6) 2018, the patient underwent endovascular treatment of a thoracic dissection in (zone 0/1), and was implanted with gore® tag® thoracic branch endoprosthesis using a gore aortic introducer sheath (dryseal flex ver 4.0).The patient tolerated the procedure.It was reported that on (b)(6) 2018, the patient had systemic inflammatory response syndrome without apparent infection.Drug therapy was administered and it resolved without sequelae.
 
Additional Manufacturer Narrative
Addition: code 213-the review of the manufacturing paperwork verified that this lot met all pre-release specifications.Addition according to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis that may occur and/or require intervention include, but are not limited to allergic reaction (to stent graft material).
 
Additional Manufacturer Narrative
Event has been deemed non reportable review of the event determined this event to be non-reportable.This medwatch will be retracted.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8192413
Report Number2017233-2018-00794
Device Sequence Number11292400
Product Code MIH
UDI-Device Identifier00733132618156
UDI-Public00733132618156
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2021
Device Catalogue NumberTGU343415
Device Lot Number18316649
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date01/18/2019
02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR
Patient Weight76